# SDR CA070411005

- Difficulty date: April 10, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,893 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strut
- Part number: C3FS249
- Condition: Corroded
- Location: Windscreen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE LT WINDSCREEN, CORROSION WAS FOUND ON THE STRUT PN C3FS2-49.  AFTER REMOVAL OF SEALANT IT WAS NOTED THE STRUT WAS CORRODED COMPLETELY THROUGH ONE OF THE WALLS OF THE STRUT.   RT STRUT INSPECTED AND NO FAULT FOUND (TC NR 20070411005)
